# SDR AT0200036

- Difficulty date: March 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY PATH LIGHTING WILL NOT ILLUMINATE ON THE FLOOR.  INSTALLED FUSE ON FORWARD POWER SUPPLY FOR EMERGENCY PATH LIGHTING REF DC-9 MM 33-53 AND 33-00, OPS CHECK GOOD.
